# SDR CHQA20130724188

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 30,907 hours, 26,295 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,306 hours, 22,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT THE MAIN ENTRY DOOR HANDRAIL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPAIRED WIRE W737-0034-20.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
